Jump to content

T Cells, Livedo Reticularis, Telangelictasia & Petechiae


Victoria
 Share

Recommended Posts

It seems livedo reticularis, telangelictasia and petechiae can be related to mast cell disorders and I have all of these. My livedo occurs on my legs and the tops of my feet. Feet and legs are very cold and "dead" when it happens. Mayo rheumatology clinic told me I have this, but didn't investigate the cause. Could it be from blood pooling? If I go to bed with cold feet I cover up with numerous blankets but still wake up to ice cold and lifeless feet. Does this sound familiar to anyone?

My 14-yr. old son has several types of rashes and has had problems with his T Cells in the past. The teaching hospital we go to told me the T Cell problem was temporary and that I was overly concerned. Could this be caused by MCAD?

I'm not looking for a diagnosis here, but I'd sure like some feedback on this photo of one of my son's facial rashes (he has an appt. with his pediatrician so I can get him referred to dermatology). He has exercise intolerance and has never been able to physically keep up with his peers. The heat just makes him feel awful. He also has spells of rapid heartbeat and complains of feeling dizzy and "weak" with nausea. He has always been intolerant of standing in place and he's never been an active kid. In other words, he's very much like his Mom.

http://i159.photobucket.com/albums/t148/victoriancurtsy/Rash/11-rash.jpg

Link to comment
Share on other sites

I have all of those conditions as well. LR when I am feeling quite unwell- usually on my belly & tops of my thighs. Telangelictasias on my face, truck, and legs. I get petechiae under my eyes if I run or work out too hard.

My son's cheeks look just like your son's- this flushing is common in kids with dysautonomia. Given his symptoms, you might want to consider a TTT with a knowledgeable doc. My son's ped at Hopkins does have him take an H-1 and H-2 (among many other meds) to help with the flushing & night sweats...

Sorry-

Julie

Link to comment
Share on other sites

Thank you very much for the validation, Julie. My son also has Narcolepsy with Cataplexy, so I'll check with his neuro to make sure it's okay for him to take the H-1 and H-2s. He's really sensitive to medications because of the Narcolepsy, and I don't want to push him over the edge at the end of the school year.

Link to comment
Share on other sites

Definitely check with his doctor before starting any new meds. My son had an extreme reaction to non-drowsy zyrtec when he first started. he was absoultely unable to take it. Even though he took it right before bed, it completely knocked him out the next day. His doc had him to switch to claritin- also non-drowsy, very tolerable.

Do what he docs recommend, but I probably wouldn't start until after school is out...you hate to mess with anything when they're already under such stress.

Julie

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...